Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Constipation, changes in routine diet - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Constipation
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   hi
Doctor :   Hi
Doctor :  
How can I help you?
User :   hi my age is23
Doctor :  
Ok
User :   i have constipation problem
Doctor :  
Ok
Doctor :  
Since when are you having this problem?
User :   exactly i don t knw but 9 yaers
Doctor :  
Ok
Doctor :  
Do you have problem of passing hard stools?
User :   i have nt tried any medicine for it
Doctor :  
Ok
User :   m using only some powders ayurvedic
Doctor :  
Like
Doctor :  
which powder
User :   like ramdev and kayam churan
Doctor :  
Is it a fiber supplement?
Doctor :  
Ok
User :   no
Doctor :  
I am not an expert in those streams of medicine
User :   like kayam churan
User :   ok
Doctor :  
But for your problem I suggest you to take a fiber supplement
User :   ok
Doctor :  
Also you will need to make a lot of dietary changes
User :   wats that
Doctor :  
It depends on what foods you are taking now
Doctor :  
What to add on
Doctor :  
What to avoid
User :   vegtariam and nonveg
Doctor :  
Such things
Doctor :  
Ok
Doctor :  
Like your diet pattern everyday

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor